A 63-year-old female asked:
Last two months, stool change. soft stools with some mucous, urgent need to go. go 2-3 in morning. some pain, advil quells. took imodium, (loperamide) haven't gone for two days. puffy left side of belly button.
2 doctor answers • 4 doctors weighed in
Dr. Zach Patrickanswered
Emergency Medicine 15 years experience
See a doctor: The sudden lack of stool and pain with swelling of the belly could be a serious problem. Go to an ER.
4k viewsReviewed >2 years ago
A Verified Doctoranswered
Family Medicine 49 years experience
Stop Advil/GI: Stop the Advil (ibuprofen) and get examined. The heartburn may be caused by Advil (ibuprofen) ( NSAID) use. and you should be on PPI therapy. Get examined and get a colonoscopy and upper endoscopy.
4k viewsAnswered >2 years ago
Last updated Jun 8, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.